Previous |  Up |  Next

Article

Title: Замечание к построению правильных графов третьей степени, содержащих гамильтоновскую окружность (Russian)
Title: Remark on the construction of regular graphs of third degree, which contain the Hamiltonian circle (English)
Title: Bemerkung über die Konstruktion der regulären Graphen dritten Grades, welche einen Hamiltonschen Kreis enthalten (German)
Title: Poznámka o konstrukcích pravidelných grafů třetího stupně, které obsahují Hamiltonovskou kružnici (Czech)
Author: Čulík, Karel
Language: Russian
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 89
Issue: 4
Year: 1964
Pages: 385-389
Summary lang: German
Summary lang: Czech
.
Category: math
.
MSC: 05-40
idZBL: Zbl 0129.16001
idMR: MR0181584
.
Date available: 2009-09-23T07:36:02Z
Last updated: 2012-05-11
Stable URL: http://hdl.handle.net/10338.dmlcz/117514
.
Reference: [1] А. Коциг: Построение гамильтоновских графов третьей степени.Журнал для занятий по матем. 87 (1962), 148 -168. Zbl 1005.68507, MR 0138560
Reference: [2] D. König: Theorie der endlichen und unendlichen Graphen.Leipzig 1936.
.

Files

Files Size Format View
CasPestMat_089-1964-4_1.pdf 789.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo